# SDR SWAA2021081991432

- Difficulty date: July 6, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; RH Z-ANGLE HAS CORROSION AT STA 767; RBL 21; WL 156; DOT#A-193-42 ; / [01] BEGAN REMOVING CORROSION FROM RH ZEE ANGLE BS 767 ORIGINAL T= .040' LOSS OF .015' REMAINING T= .025' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 TOOLING # 36306 CAL DUE 14JUN22; [02] VERIFIED STEP 1 C/W; [03] VERIFIED REPLACEMENT AND REPAIR SECTION TO BE FABRICATED FROM BAC1496-377 7075-T62 ATAG A23336 IAW SRM 53-00-53-2R-5; [04] VERIFIED STEP 3 C/W; [05] FABRICATED RH ZEE ANGLE IAW SRM 53-00-52-2R-5; [06] VERIFIED STEP 5 C/W  OK TO TREAT AND PRIME; [07] TREATED AND PRIMED ZEE ANGLE IAW AMM 52-21-41 AND 51-21-99; [08] VERIFIED STEP 7 C/W; [09] PRE ASSEMBLED RH ZEE ANGLE IAW SRM 53-00-52-2R-5; [10] BEGAN REMOVING CORROSION FROM RH ZEE ANGLE BS 767 ORIGINAL T= .040' LOSS OF .015' REMAINING T= .025' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. FABRICATED REPLACEMENT ZEE ANGLE BS 727-767 IAW SRM 53-00-52-2R-5.; [11] CORRECTING STEP 10 REF. FABRICATED REPLACEMENT ZEE ANGLE BS 727-767 IAW SRM 53-00-53-2R-5.; [12] VERIFIED STEPS 9; 10; AND 11 C/W; [13] AUDIT C/W
